U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

I was wondering what would happen if you snorted norcos (hydrocodone and acetaminophen)?

1 doctor answer2 doctors weighed in
Dr. Marc Abramson
Anesthesiology 21 years experience
Don't: I don't suggest snorting anything. If it has come to this i would suggest you see your physician immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 32-year-old member asked:

What happens if I took three norcos (hydrocodone and acetaminophen) of 5/325 would I die?

1 doctor answer3 doctors weighed in
Dr. Gary Roach
Anesthesiology 42 years experience
Ill advised: You would not likely die, assuming you are a normal size adult. However it is ill-advised to take prescription medications exceeding doses prescribed by your physician.

Related questions

A 31-year-old member asked:
1 doctor answer3 doctors weighed in
A 58-year-old member asked:
2 doctor answers5 doctors weighed in
A 48-year-old member asked:
1 doctor answer1 doctor weighed in
A member asked:
2 doctor answers5 doctors weighed in
A 64-year-old female asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.